Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Autoduality of compactified Jacobians for curves with plane singularities

Author: Dima Arinkin
Journal: J. Algebraic Geom. 22 (2013), 363-388
Published electronically: September 27, 2012
MathSciNet review: 3019453
Full-text PDF

Abstract | References | Additional Information

Abstract: Let $ C$ be an integral projective curve with at most planar singularities. Consider its Jacobian $ J$ and the compactified Jacobian $ \overline {J}$. We construct a flat family $ \overline {P}$ of Cohen-Macaulay sheaves on $ \overline {J}$ parametrized by $ \overline {J}$; its restriction to $ J\times \overline {J}$ is the Poincaré line bundle. We prove that the Fourier-Mukai transform given by $ \overline {P}$ is an auto-equivalence of the derived category of $ \overline {J}$.

References [Enhancements On Off] (What's this?)

Additional Information

Dima Arinkin
Affiliation: Department of mathematics, University of North Carolina, Chapel Hill, North Carolina
Address at time of publication: Department of Mathematics, University of Wisconsin, Madison, Wisconsin 53701

Received by editor(s): August 7, 2010
Received by editor(s) in revised form: February 27, 2011
Published electronically: September 27, 2012
Additional Notes: Supported in part by the Alfred P. Sloan Foundation under the Sloan Research Fellowship program.

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2016 University Press, Inc.
AMS Website